# SDR AT0000465

- Difficulty date: October 6, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBOARD NR 67 TEMPORARY PATCH INSTALLED.  REMOVED FLOOR PANEL NR 67, FABRICATED REPAIR SKIN.  REPLACED HAT CHANNELS AND INSTALLED REPAIR SKIN.  REINSTALLED FLOOR PANEL IAW DC9 MM 53-20-1, DC9 SRM 51-10-3, 51-30-2.
